# SDR 29GA2022062800001

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aerpeg M100S
- Aircraft serial: 0714
- Aircraft time: 35,918 hours, 35,549 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 10025111Y00
- Part serial: 01493
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL: FLIGHT: 3967 AFW/AFW LEFT CAPTAIN BRAKE INOPERATIVE, PLEASE TAXI CHECKS BEFORE NEXT FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED CAPTAINS MASTER CYLINDER.
